Does anyone know a diet pill with no side effects that effect the heart?
Exercise and trying a good diet is what I have been doing. I have gained 30 pounds that I need to loose before my wedding in October! Is there any diet pills that do not have side effects on the heart?
There is a pill on the market that is call Phentermine it is a prescription pill that your doctor will monitor close. I have been on it for two months I have lost 14 pounds. They will only prescribe the pill in you are over weight and your BMI is high. Even then they will usually only have you take it for three months take a month off and you can go back on it. It has all the side effects that most diet pills have. I have take a lot of the things on the market and had everything from the shakes to having nausea. THe first few days on this pill I felt like I had way too much coffee but after the first week it was perfect. It curbs my cravings and boosts my energy. I highly recommend it! Hope it helps!
Please don't try diet pills! Exercise and eating well and perhaps joining a support group like Weightwatchers is the best way forward. Try eating a full plate of salad before your meal, and replacing dessert with fruit. As far as I know, diet pills are very suspicious, and it would be terrible if you compromised your health.
Thank you for the advice! I think Im gonna just eat better and exercise way more. Im scared that if I start on a diet pill now that I will have a heart attack!
It's a powerful pill called "GetofYourAssAndExercise" and you should take it with another proven pill called "StopEatingAllThoseCarbs."
Taken together they effect your entire body, your mood and your entire life with positive, measurable, long-lasting results.
I think it is not good option to look for pills. All pills which reduce weight have side effects anyway and people who finish taking them gain weight dramatically because they don`t help to your natural metabolism system. If you are worried about your heart just have look at my hub about heart issues. It is here... http://hubpages.com/hub/Heart-Attack-No … art-Attack
I have been on a pill called Prescopodene and it does not have side effects nor any harmful causes to my heart. You can give a try.
by M. T. Dremer3 years ago
Does anyone else struggle with swallowing pills?My wife has struggled her whole life with swallowing pills, but now that she is taking blood pressure medication, it is starting to become an annoyance for her. I know...
by Liz Elias4 years ago
Why do so many medications include a warning or precaution about side effects,when the listed side effects are the very things/symptoms you are trying to treat? (E.g., "dizziness" on a medication to...
by jenrica6 years ago
What are side effects of pill diet?
by hawaiiangirl5 years ago
If you took a medication that had a side effect, would you continue to take it after the first day?
by Chupp227 years ago
Does anyone have any resources or tips on how to improve my diet/health?I am 24, and I want to live better/healthier. I am 5-10 150lbs but I want to get in better shape
by HubPages5 years ago
side effects fish oil
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.